A note on justifiable preferences over opportunity sets

Dan Qui

Research output: Contribution to journalArticlepeer-review

Abstract

A ranking over opportunity sets is justifiable if there exists a binary relation on the set of alternatives, such that one opportunity set is at least as good as the second, if and only if there exists at least one alternative in the first set which is at least as good as any alternative of the two sets combined. This note characterizes (reflexive and complete) opportunity sets rankings which can be justified by acyclic binary relations - the broadest possible class of justifiable rankings.

Original languageEnglish
Pages (from-to)1961-1967
Number of pages7
JournalEconomics Bulletin
Volume34
Issue number3
Publication statusPublished - 2014 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)

Fingerprint Dive into the research topics of 'A note on justifiable preferences over opportunity sets'. Together they form a unique fingerprint.

Cite this